# SDR AALA961293

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL GOUGE IN SKIN AT STATION 440, STRINGER 19R.  ROUTED OUT DAMAGED AREA AND REPAIRED PER SRM 53-30-3 FIG 14.  (M)
